HELP: "My husband uses pills to up his bonking game"

accreditation

Anonymous from Mabopane writes: 

My husband and I have

been together for 30 years.

I recently found out that he’s taking

sex boosters. I wonder what is wrong.

Dr Eve answers:

Sex boosters tell me that he

is probably struggling with

his sexual health, probably

with his erections, or his desire is

lower. I suspect this brings shame

to him so he is trying to manage

it alone. If it is difficult to discuss

this together, I suggest you both

get counselling together. Secrets

really hurt relationships

We live in a world where facts and fiction get blurred
In times of uncertainty you need journalism you can trust. For 14 free days, you can have access to a world of in-depth analyses, investigative journalism, top opinions and a range of features. Journalism strengthens democracy. Invest in the future today. Thereafter you will be billed R75 per month. You can cancel anytime and if you cancel within 14 days you won't be billed. 
Subscribe to News24